# SDR CA990308030

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL,THE NR 1 ENGINE EPR GAUGE JUMPED FROM TAKEOFF SETTING OF 2.07 TO 2.15, FUEL FLOW JUMPED FROM 6,000 POUNDS PER HOUR TO 8,500 POUNDS PER HOUR AND BACK AGAIN. TAKEOFF WAS REJECTED. THE ENGINE PRESSURE RATIO TRANSMITTER WAS REPLACED. THE PS3 FILTER AND THE FUEL CONTROL UNIT WATER TRAP WERE CLEANED AND THE PT2 LINE WAS TIGHTENED. THE ENGINE WAS GROUND RUN SERVICEABLE.
